Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 73, NWS Glasgow, MT

July 24, 2012Dawson County, Wibaux County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jul 24, 2012, 5:07 PM MDT for Dawson County, Wibaux County, Montana. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2012, 5:07 PM MDT (23:07 UTC)
Expired
Jul 24, 2012, 5:45 PM MDT
In force
38 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

Counties Dawson County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 239 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 5:30 PM MDTTSTM WND GST 606 Ssw Wibaux, MTALSO REPORTED VERY HEAVY RAIN
Jul 24, 5:30 PM MDTHAIL 15 Sse Wibaux, MTMOSTLY PEAS AND DIMES WITH VERY HEAVY RAIN
Jul 24, 5:42 PM MDTTSTM WND GST 709 Sse Wibaux, MTESTIMATED 70 MPH WIND GUSTS AND HEAVY RAIN WITH PEA SIZE HAIL
Jul 24, 5:43 PM MDTTSTM WND GST 608 Sse Wibaux, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 11.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
832 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WUUS55 KGGW 242307
SVRGGW
MTC021-109-242345-
/O.NEW.KGGW.SV.W.0073.120724T2307Z-120724T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
507 PM MDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
  SOUTHERN WIBAUX COUNTY IN NORTHEAST MONTANA...

* UNTIL 545 PM MDT.

* AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF WIBAUX...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  WIBAUX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4668 10406 4685 10457 4705 10439 4704 10404
      4678 10404 4676 10404
TIME...MOT...LOC 2307Z 299DEG 23KT 4687 10435

$$

GAH
WEATHER.GOV/GLASGOW
1 follow-up statement
684 
WWUS55 KGGW 242326
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
526 PM MDT TUE JUL 24 2012

MTC021-242335-
/O.CAN.KGGW.SV.W.0073.000000T0000Z-120724T2345Z/
DAWSON-
526 PM MDT TUE JUL 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWSON COUNTY IS
CANCELLED...

AT 522 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4676 10404 4674 10405 4675 10417 4686 10435
      4705 10429 4704 10404
TIME...MOT...LOC 2325Z 299DEG 23KT 4681 10420

$$

MTC109-242345-
/O.CON.KGGW.SV.W.0073.000000T0000Z-120724T2345Z/
WIBAUX-
526 PM MDT TUE JUL 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL WIBAUX COUNTY...

AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SAINT PHILLIP...OR 11 MILES SOUTH OF WIBAUX...AND MOVING
SOUTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 SAINT PHILLIP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4676 10404 4674 10405 4675 10417 4686 10435
      4705 10429 4704 10404
TIME...MOT...LOC 2325Z 299DEG 23KT 4681 10420

$$

GAH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:27 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 24, 2:27 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
227 PM MDT TUE JUL 24 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY...
THE SHORT TERM PERIOD WILL BE DOMINATED BY AN UPPER LOW...CURRENTLY
OVER SOUTHERN ALBERTA...THAT WILL MAKE ITS WAY EASTWARD ACROSS THE
SOUTHERN PRAIRIE PROVINCES THROUGH WEDNESDAY NIGHT.

A SURFACE COLD FRONT IS CURRENTLY MAKING ITS WAY EASTWARD ACROSS
NORTHEAST MONTANA. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG
THIS BOUNDARY...BUT SHOULD LARGELY BE OUT OF THE AREA BY THE EARLY
EVENING. SURFACE HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
OVERNIGHT...BRINGING LIGHT WINDS AND CLEARING SKIES.

WEDNESDAY WILL BRING COOLER THEN NORMAL TEMPS AS THE DOMINANT FOUR
CORNERS RIDGE IS PUSHED DOWN BY THE AFOREMENTIONED UPPER LOW TO
THE NORTH. SCATTERED SHOWERS WILL FORM OVER SASKATCHEWAN BY THE
AFTERNOON...BUT SHOULD STAY NORTH OF THE BORDER. WITH THAT SAID...SOME
CLOUD COVER WILL MAKE ITS WAY SOUTHWARD INTO THE FAR NORTHERN
ZONES. GUSTY NORTHWEST WINDS WILL DEVELOP AT 15 TO 25 MPH...WITH
SOME HIGHER GUSTS POSSIBLE. WENT AHEAD AND ISSUED A LAKE WIND
ADVISORY FOR FORT PECK LAKE.

WEDNESDAY NIGHT CLOUD COVER WILL CONTINUE ACROSS THE FAR NORTH
THANKS TO THE NOW EXITING UPPER LOW. COOL HIGH PRESSURE AT THE
SURFACE WILL BUILD IN BEHIND THE EXITING SYSTEM...ALLOWING WINDS
TO DIE OFF BY MID EVENING.

THURSDAY THE COOL HIGH PRESSURE WILL REMAIN IN PLACE...MAKING FOR
ANOTHER DAY OF BELOW NORMAL TEMPS. THE UPPER RIDGE WILL REBOUND
OVERHEAD. SOME ISOLATED SHOWERS AND THUNDERSTORMS COULD DEVELOP
ACROSS THE NORTHERN ZONES AS SOME LINGERING CYCLONIC FLOW INTERACTS
WITH THE BUILDING UPPER RIDGE. GILCHRIST

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...

LONG TERM BEGINS DRY THURSDAY NIGHT BUT RAPIDLY RETURNS TO SUB
CLIMO POPS FOR MOST AFTERNOONS AS A HEAT RIDGE WITH WEAK
SOUTHWEST FLOW BEGINS TO SET UP FRIDAY AFTERNOON ONWARD. A SUBTLE
LEES SURFACE TROUGH WILL BE THE FOCUS FOR DEVELOPMENT EACH
AFTERNOON. TEMPERATURES SHOULD ALSO RISE TO ABOVE NORMAL THROUGH
THE LONG TERM AS WELL. GAH

PREVIOUS LONG TERM DISCUSSION...
THE EXTENDED BEGINS THURSDAY NIGHT WITH A RIDGE OVERHEAD WHICH
QUICKLY MOVES EAST ON FRIDAY TO RE-INTRODUCE SOUTHWEST FLOW FOR
NORTHEAST MONTANA ALOFT AND LEE SIDE TROUGHING WILL BRING THE
MOISTURE LOW LEVEL SOUTHEAST FLOW INTO THE AREA. THIS CYCLE IS
FORECAST TO REPEAT ITSELF OVER AND OVER THROUGH THE EXTENDED
FORECAST. THE GFS AND EC PLAY OUT THE SAME GENERAL PATTERN WITH
SOME TIMING DIFFERENCES. OVERALL KEPT THE ABOVE NORMAL
TEMPERATURES GOING THROUGH THE PERIOD... AND SLIGHT CHANCE POPS.
NOT EVERY DAY WILL SEE CONVECTIVE ACTIVITY... HOWEVER SINCE THE
STORMS WILL BE DRIVEN BY SHORTWAVES... WHICH ARE HARD TO TIME
OUT... FOR EXACT PASSAGE IN THE EXTENDED MODELS. THE BEST PLAY WAS
TO STAY WITH SLIGHT CHANCE UNTIL THE EVENT MOVES INTO THE NEAR
TERM FORECAST FOR NOW. PROTON

&&

.AVIATION...
VFR.

LATE AFTERNOON SHOWERS AND T-STORMS COULD IMPACT KSDY AND
KGDV CAUSING BRIEF MVFR AND IFR VISIBILITIES OR CEILINGS BUT
SHOULD EXIT BY MIDNIGHT.

WINDS WILL BE OUT OF THE WEST AROUND 5 TO 10 KTS OVERNIGHT
INCREASING TO 10 TO 20 KTS AND VEERING SLIGHTLY TO THE WEST
TOMORROW. GAH

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 10 AM TO 9 PM MDT WEDNESDAY FOR FORT PECK
LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 24, 3:24 AM MDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
324 AM MDT TUE JUL 24 2012

MTZ019-024-025-027-062-250930-
SHERIDAN-RICHLAND-DAWSON-WIBAUX-EASTERN ROOSEVELT-
324 AM MDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE
ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME OF THESE STORMS
COULD PRODUCE HEAVY RAINS...POSSIBLE LARGE HAIL...STRONG
WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 24, 1:15 PM MDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
115 PM MDT TUE JUL 24 2012

MTZ024-025-062-242015-
DAWSON-RICHLAND-ROOSEVELT-
115 PM MDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  WESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  CENTRAL DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 215 PM MDT.

AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF BLOOMFIELD...MOVING NORTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CULBERTSON...
BLOOMFIELD...RICHEY...INTAKE...LAMBERT...BROCKTON AND FROID.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4705 10528 4787 10523 4787 10519 4801 10520
      4808 10506 4805 10504 4808 10499 4807 10499
      4812 10498 4839 10444 4726 10446
TIME...MOT...LOC 1914Z 243DEG 20KT 4740 10503

GAH
WEATHER.GOV/GLASGOW
Local storm report, Jul 24, 3:00 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
300 PM MDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             4 NW INTAKE             47.33N 104.58W
07/24/2012  E0.50 INCH       DAWSON             MT   PUBLIC

            MOSTLY PEA HAIL

&&

JB
Special weather statement, Jul 24, 3:14 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
314 PM MDT TUE JUL 24 2012

MTZ024-025-027-242215-
DAWSON-RICHLAND-WIBAUX-
314 PM MDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN WIBAUX COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 415 PM MDT.

AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF GLENDIVE...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GLENDIVE...INTAKE AND
SAVAGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4685 10450 4686 10501 4692 10507 4694 10518
      4764 10404 4717 10404
TIME...MOT...LOC 2114Z 240DEG 20KT 4707 10486

GAH
WEATHER.GOV/GLASGOW
Local storm report, Jul 24, 3:56 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
356 PM MDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     8 S GLASGOW             48.08N 106.64W
07/23/2012  E60 MPH          VALLEY             MT   PUBLIC

&&

GILCHRIST
Local storm report, Jul 24, 3:58 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
358 PM MDT TUE JUL 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     32 SSW GLASGOW          47.77N 106.90W
07/23/2012  E60 MPH          VALLEY             MT   OTHER FEDERAL

            HEAVY RAIN FELL SIDEWAYS DUE TO THE WIND. GAUGE ONLY READ
            .10 INCHES.

&&

GILCHRIST
Special weather statement, Jul 24, 4:14 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
414 PM MDT TUE JUL 24 2012

MTZ025>027-242315-
DAWSON-PRAIRIE-WIBAUX-
414 PM MDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WIBAUX COUNTY IN NORTHEAST MONTANA...
  EASTERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 515 PM MDT.

AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG CLUSTER OF THUNDERSTORMS 11 MILES NORTHEAST OF
FALLON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   GLENDIVE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4679 10493 4692 10507 4735 10465 4736 10451
      4735 10413 4737 10413 4737 10405 4721 10404
      4716 10404 4678 10404
TIME...MOT...LOC 2212Z 240DEG 20KT 4694 10492

GAH
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:37 PM MDTSpecial Weather StatementGGW53 min
Jul 23, 7:20 PM MDTSpecial Weather StatementGGWGarfield55 min
Jul 23, 8:10 PM MDTSpecial Weather StatementGGWGarfield, Valley65 min
Jul 23, 8:52 PM MDTSevere Thunderstorm WarningGGWValley30 min
Jul 23, 9:25 PM MDTAreal Flood AdvisoryGGWGarfield, McCone, Phillips, Valley3 hr
Jul 23, 9:35 PM MDTSpecial Weather StatementGGWMcCone55 min
Jul 23, 9:57 PM MDTSpecial Weather StatementGGWMcCone63 min
Jul 23, 10:30 PM MDTSpecial Weather StatementGGWDaniels, Richland, Roosevelt60 min
Jul 23, 10:32 PM MDTSpecial Weather StatementGGWPrairie58 min
Jul 23, 11:01 PM MDTSpecial Weather StatementGGWDawson, McCone59 min
Jul 23, 11:24 PM MDTSpecial Weather StatementGGWPrairie66 min
Jul 24, 2:32 AM MDTSpecial Weather StatementGGWWibaux58 min
Jul 24, 1:15 PM MDTSpecial Weather StatementGGWDawson, Richland60 min
Jul 24, 2:07 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Wibaux53 min
Jul 24, 2:55 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Wibaux22 min
Jul 24, 3:14 PM MDTSpecial Weather StatementGGWDawson61 min
Jul 24, 4:14 PM MDTSpecial Weather StatementGGWWibaux61 min
Jul 24, 5:42 PM MDTSevere Thunderstorm WarningGGWWibaux14 min
Jul 24, 5:55 PM MDTSpecial Weather StatementGGWWibaux50 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.